# SDR AWXA200700547

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N85235
- Condition: Cracked
- Location: Bs 1240-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED INTERCOSTAL WEB, BS 1420 - BS 1440, S15R.  REPLACED INTERCOSTAL WEB, BS 1420 - BS 1440, S15R IAW B757-200 SRM 51-40-02.
